Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

intensive heel pain after two weeks of quartazoine in both heels

Posted by julian on 4/17/02 at 18:29 (080038)

I have been haveing treatment for one thing or another for 12 months,but since i last had quartizone injections in both feet ,i am finding it more painfull than before.my exray showed ok but the pain i feel now can not be more unbearable than amputation,at least before the quartizone injections i had some releif while i slept, but now i never forget,it seems like they have really hit the right nerve this time.
my speacialist injected me this timeafter forking out £100, cheap for 15 mins if you can walk again properly.
my problem is i work 10 hours a day on these feet and before the injections at least i had 2 hours grace before the pain began.
could this be a problem with the nerves in the feet {heel} as i can not touch one spot in the centre of my heel.
i have tried orthotics and strapping ,antiinflamitary tablets
to the maximum even phiziothearpy {sorry about the spellings}
please help julian i am self employed and cannot take time off even when i cant bear standing.
thankyou for listening julian.

Re: intensive heel pain after two weeks of quartazoine in both heels

Dr. Zuckerman on 4/17/02 at 22:38 (080064)

How long has it been since you had the cortisone injections. Sometime it can take up to two weeks for the pain to go away . Some people are allergic to the steriod medications. Are you from Italy./ Where are you from

Re: intensive heel pain after two weeks of quartazoine in both heels

julian p on 4/18/02 at 14:54 (080159)

I had the injections 10 days ago,I live in England ,but it was after haveing a holiday in Portugal that the pain started.Maybe this was just a coincedence.

Re: intensive heel pain after two weeks of quartazoine in both heels

Rachel W. on 4/20/02 at 06:31 (080420)

I'm from England. My doctor has suggested I have a quartazoine injection, but from reading what you've put, it's put me off the idea a bit. I'm in a lot of pain at the moment. I think I might try other things first.

Re: intensive heel pain after two weeks of quartazoine in both heels

Dr. Zuckerman on 4/17/02 at 22:38 (080064)

How long has it been since you had the cortisone injections. Sometime it can take up to two weeks for the pain to go away . Some people are allergic to the steriod medications. Are you from Italy./ Where are you from

Re: intensive heel pain after two weeks of quartazoine in both heels

julian p on 4/18/02 at 14:54 (080159)

I had the injections 10 days ago,I live in England ,but it was after haveing a holiday in Portugal that the pain started.Maybe this was just a coincedence.

Re: intensive heel pain after two weeks of quartazoine in both heels

Rachel W. on 4/20/02 at 06:31 (080420)

I'm from England. My doctor has suggested I have a quartazoine injection, but from reading what you've put, it's put me off the idea a bit. I'm in a lot of pain at the moment. I think I might try other things first.

Re: intensive heel pain after two weeks of quartazoine in both heels

Jodie T on 1/24/07 at 02:57 (220515)

Hi, in response to your post, I have had whats called a 'spur' in my right heel for months, slowly got worse enough that I couldn't walk on it or sit down and get back up again without pain, walking was a problem. I went to my local G.P and she prescribed a drug called 'Plexige', I know it sounds corny but I took this one capsule and no pain the next!! It might help. It's an anti new inflammatary.
Cheers, Jode.